# SDR AWXA200600414

- Difficulty date: March 3, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 44,404 hours, 18,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED THE LEFT FORWARD CABIN EPSU BATTERY PACK HAD -LOW CHARGE-.  MAINTENANCE REMOVED AND REPLACED THE LEFT FORWARD CABIN EPSU BATTERY PACK IAW AMERICA WEST AIRLINES TASK CARD A1C33302.  OPERATIONAL CHECKS WERE GOOD.
